Pacific Journal of Mathematics

On a ``square'' functional equation.

A. K. Gupta

Article information

Pacific J. Math., Volume 50, Number 2 (1974), 449-454.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 39A10: Difference equations, additive


Gupta, A. K. On a ``square'' functional equation. Pacific J. Math. 50 (1974), no. 2, 449--454.

Export citation


  • [1] William Feller, An Introduction to Probability Theory and Its Applications, Second, ed., Vol. I, John Wiley and Sons, Inc.New York, 1957.
  • [2] S. W. Golomb, Sphere Packing,Coding Metrics, and Chess Puzzles, Proceedings of the Second Chapel Hill Conference onCombinatorial Mathematics andits Applications, University of North Carolina, 1970, 176-189.
  • [3] S. W. Golomb and L. R. Welch, Algebraic Coding and the Lee Metric, ErrorCor- recting Codes, (edited by H. B. Mann), John Wiley and Sons, Inc.; New York, 1968, 175-194.
  • [4] L. M. Milne-Thomson, The Calculus of Finite Differences, Macmillan andCo., Ltd., London, 1960.
  • [5] R. G. Stanton and D. D. Cowan, Note on a 'square' functionalequation, Siam Review, 12 (1970), 277-279.